A priori analysis of initial data for the Riccati equation and asymptotic properties of its solutions

N. A. Chernyavskaya, Jeremy Schiff, L. A. Shuster

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We obtain two main results for the Cauchy problem where x0, y0 ∈ , r > 0, q ≥ 0, 1/r ∈ L1loc(), q ∈ L 1loc() and(1) For given initial data x0, y0 and functions r and q, we give a condition that can be used to determine whether the solution of the problem can be continued to the whole of . (2) When the solution is defined on an infinite interval, we study its asymptotic properties as the argument tends to infinity.

Original languageEnglish
Pages (from-to)723-732
Number of pages10
JournalBulletin of the London Mathematical Society
Volume41
Issue number4
DOIs
StatePublished - 1 Jan 2009

Fingerprint

Dive into the research topics of 'A priori analysis of initial data for the Riccati equation and asymptotic properties of its solutions'. Together they form a unique fingerprint.

Cite this